Research Article
A Class of Non-Bazilevic Functions Subordinate to Gegenbauer Polynomials
Abstract
In this paper, we introduce and investigate a class non-Bazilevic functions that associated by Gegenbauer Polynomials. The coefficient estimates of functions belonging to this class are derived. Moreover, we obtain the classical Fekete-Szegö inequality of functions belonging to this class.
How to Cite
W. Al-Rawashdeh, A Class of Non-Bazilevic Functions Subordinate to Gegenbauer Polynomials, Int. J. Anal. Appl. 22 (2024), 29. https://doi.org/10.28924/2291-8639-22-2024-29
BibTeX
@article{Al-Rawashdeh2024,
author = {Al-Rawashdeh, Waleed},
title = {A Class of Non-Bazilevic Functions Subordinate to Gegenbauer Polynomials},
journal = {Int. J. Anal. Appl.},
volume = {22},
year = {2024},
pages = {29},
doi = {10.28924/2291-8639-22-2024-29}
}References
- [1] S.N. Al-Khafaji, A. Al-Fayadh, M.M. Abbood, The Application of Quasi-Subordination for Non-Bazilevi´c Functions, AIP Conf. Proc. 2475 (2023), 080016. https://doi.org/10.1063/5.0104284.
- [2] W. Al-Rawashdeh, Fekete-Szegö Functional of a Subclass of Bi-Univalent Functions Associated with Gegenbauer Polynomials, Eur. J. Pure Appl. Math. 17 (2024), 158–170.
- [3] W. Al-Rawashdeh, Horadam Polynomials and a Class of Biunivalent Functions Defined by Ruscheweyh Operator, Int. J. Math. Math. Sci. 2023 (2023), 2573044. https://doi.org/10.1155/2023/2573044.
- [4] W. Al-Rawashdeh, Coefficient Bounds of a Class of Bi-Univalent Functions Related to Gegenbauer Polynomials, Int. J. Math. Comput. Sci. 19 (2024), 635–642.
- [5] W. Al-Rawashdeh, Applications of Gegenbauer Polynomials to a Certain Subclass of p-Valent Functions, WSEAS Trans. Math. Accepted.
- [6] W. Al-Rawashdeh, A Class of p-Valent Functions Associated With Gegenbauer Polynomials, preprint.
- [7] M. Ca ˘glar, H. Orhan and M. Kamali, Fekete-Szegö Problem for a Subclass of Analytic Functions Associated With Chebyshev Polynomials, Bol. Soc. Paran. Mat. 40 (2022), 1–6. https://doi.org/10.5269/bspm.51024.
- [8] J.H. Choi, Y.C. Kim, T. Sugawa, A General Approach to the Fekete-Szegö Problem, J. Math. Soc. Japan. 59 (2007), 707–727. https://doi.org/10.2969/jmsj/05930707.
- [9] E.J. Dansu and S.O. Olatunji, Applications of Chebyshev Polynomials on a Sakaguchi Type Class of Analytic Functions Associated With Quasi-Subordination, Acta Comment. Univ. Tart. Math. 22 (2018), 49–56. https://doi.org/10.12697/acutm.2018.22.05.
- [10] P. Duren, Univalent Functions, Grundlehren der Mathematischen Wissenschaften 259, Springer-Verlag, New York, 1983.
- [11] P. Duren, Subordination, in: J.D. Buckholtz, T.J. Suffridge (Eds.), Complex Analysis, Springer Berlin Heidelberg, Berlin, Heidelberg, 1977: pp. 22–29. https://doi.org/10.1007/BFb0096821.
- [12] A.W. Goodman, Univalent Functions, Mariner Pub. Co, Tampa, FL, 1983.
- [13] M. Kamali, M. Ca ˘glar, E. Deniz and M. Turabaev, Fekete Szegö Problem for a New Subclass of Analytic Functions Satisfying Subordinate Condition Associated With Chebyshev Polynomials, Turk. J. Math. 45 (2021), 1195–1208. https://doi.org/10.3906/mat-2101-20.
- [14] F.R. Keogh, E.P. Merkes, A Coefficient Inequality for Certain Classes of Analytic Functions, Proc. Amer. Math. Soc. 20 (1969), 8–12.
- [15] M. Fekete and G. Szegö, Eine Bemerkung Über Ungerade Schlichte Funktionen, J. London Math. Soc. s1-8 (1933), 85–89. https://doi.org/10.1112/jlms/s1-8.2.85.
- [16] K. Kiepiela, I. Naraniecka, J. Szynal, The Gegenbauer Polynomials and Typically Real Functions, J. Comput. Appl. Math. 153 (2003), 273–282. https://doi.org/10.1016/s0377-0427(02)00642-8.
- [17] M. Lewin, On a Coefficient Problem for Bi-Univalent Functions, Proc. Amer. Math. Soc. 18 (1967), 63–68.
- [18] N. Magesh, S. Bulut, Chebyshev Polynomial Coefficient Estimates for a Class of Analytic Bi-Univalent Functions Related to Pseudo-Starlike Functions, Afr. Mat. 29 (2018), 203–209. https://doi.org/10.1007/s13370-017-0535-3.
- [19] S. Miller, P. Mocabu, Differential Subordination: Theory and Applications, CRC Press, New York, 2000.
- [20] Z. Nehari, Conformal Mappings, McGraw-Hill, New York, 1952.
- [21] E. Netanyahu, The Minimal Distance of the Image Boundary From the Origin and the Second Coefficient of a Univalent Function in |z| < 1, Arch. Rational Mech. Anal. 32 (1969), 100–112. https://doi.org/10.1007/bf00247676.
- [22] M. Obradovic, A Class of Univalent Functions, Hokkaido Math. J. 27 (1998), 329–335. https://doi.org/10.14492/hokmj/1351001289.
- [23] H. Orhan, N. Magesh, V.K. Balaji, Second Hankel Determinant for Certain Class of Bi-Univalent Functions Defined by Chebyshev Polynomials, Asian-Eur. J. Math. 12 (2019), 1950017. https://doi.org/10.1142/s1793557119500177.
- [24] S. Owa, T. Sekine, R. Yamakawa, On Sakaguchi Type Functions, Appl. Math. Comput. 187 (2007), 356–361. https://doi.org/10.1016/j.amc.2006.08.133.
- [25] P. Sharma, R.K. Raina, On a Sakaguchi-Type Class of Univalent Functions Associated With Quasi-Subordination, Comment. Math. Univ. St. Paul, 64 (2015), 59–70.
- [26] S. Shah, S. Al-Sa’di, S. Hussain, A. Tasleem, A. Rasheed, I. Cheema, M. Darus, Fekete-Szegö Functional for a Class of Non-Bazilevic Functions Related to Quasi-Subordination, Demonstr. Math. 56 (2023), 2022–0232. https://doi.org/10.1515/dema-2022-0232.
- [27] H.M. Srivastava, H.L. Manocha, a Treatise on Generating Functions, Halsted Press (Ellis Horwood Limited, Chichester), 1984.
- [28] H. M. Srivastava, M. Kamali and A. Urdaletova, A Study of the Fekete-Szegö Functional and Coefficient Estimates for Subclasses of Analytic Functions Satisfying a Certain Subordination Condition and Associated With the Gegenbauer Polynomials, AIMS Math. 7 (2022), 2568–2584. https://doi.org/10.3934/math.2022144.